# SDR ZZDA2009056

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Engine: Rroyce BR700715C130
- Engine time: 19,124 hours, 13,576 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Component: Engine, Rroyce
- Component part number: BR700715C130
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALLED AND TGT REDLINED ON SHUT DOWN.  TGT-1180 C.  EMERGENCY LANDING MADE.  REMOVED AND REPLACED NR 1 ENG ON W/O 190329 TASK CARD 603.  AUTO LAND ACCOMPLISHED ON W/O 190329 TASK CARD 625.
